A 36-year-old male asked:
Suffering from long term acidity & food/liquid reflux to food pipe. taking zantac. now,dr gave me pantoprazole 40 mg. it sorted the acidity & reflux somehow but every evening,i'm feeling bit nauseous. no vomiting or pain but an urge of wet burping. ?
2 doctor answers • 2 doctors weighed in
A Verified Doctoranswered
A US doctor answeredLearn more
Queezy from ppi: Hi GcZ648, nausea is a known but uncommon side effect of pantoprazole. It may go away with continued use. Some things that will help with your reflux are avoiding fatty, spicy, or acidic foods. Avoiding chicolate and coffee are helpful as well. Nighttime symptoms can be helped by not eating within 4 hours of bedtime. Exercise and weight loss have proven to improve symptoms as well.
1.1k viewsAnswered >2 years ago
Dr. Charles Gordonanswered
Specializes in Adolescent Medicine
Burping: The meds that you mentioned both tell the cells lining the walls of your stomach to reduce the AMOUNT of acid they produce. Stomach acid can still move up the esophagus. You can try raising the head end of yr bed. A more definitive solution would be to have surgery &#40;a Nissan Fundoplication&#41;. Check out on www.mayoclinic.com or www.johnshopkins.com. Good luck!
1.1k viewsReviewed >2 years ago
Last updated Jul 18, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.